CaltechAUTHORS
  A Caltech Library Service

A note on divisibility sequences

Ward, Morgan (1939) A note on divisibility sequences. Bulletin of the American Mathematical Society, 45 (4). pp. 334-336. ISSN 0002-9904. https://resolver.caltech.edu/CaltechAUTHORS:20200408-154922593

[img] PDF - Published Version
See Usage Policy.

178Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200408-154922593

Abstract

A sequence of rational integers (u): u₀, u₁, u₂, . . .u_n, . . . is called a divisibility sequence if u_r divides u_s whenever r divides s, and any integer M dividing terms of (u) with positive suffix is called a divisor of (u). The suffix s is called a rank of apparition of M if u_s ≡ 0 (mod M), but u_r /≡ (mod M) if r is a proper divisor of s. It follows from a previous note of mine in this Bulletin (Ward [l]) that a necessary and sufficient condition that every divisor of (u) shall have only one rank of apparition is that (u) have the following property.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/s0002-9904-1939-06980-2DOIArticle
Additional Information:© 1939 American Mathematical Society. Presented to the Society, February 25, 1939.
Issue or Number:4
Record Number:CaltechAUTHORS:20200408-154922593
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200408-154922593
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102415
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 Apr 2020 23:00
Last Modified:08 Apr 2020 23:00

Repository Staff Only: item control page